I had sex 2 months ago and had taken an iPill within 48 hours. There was brown discharge for about a few hours on the fifth day. I am not having periods for 2 months but now experiencing a lower abdominal pain, lower back ache and a sore breast. I am having leg pain and also there is an increase in thick white discharge. Am i pregnant by any chance?
Firstly, I am concerned about the leg pain, as that is not a typical symptom from hormones, so please get checked out by a doctor. It's sensible to rule out a blood clot, which is rare but important you get checked out.
The other symptoms you're getting are common with the iPill you took. It can cause some women not to have periods for months. It's a huge dose of artificial hormone for your body to deal with.
However, you need to rule out pregnancy with a test, to be sure it's a case of waiting for your hormones to rebalance.
If the thick white discharge becomes itchy, or has a foul odour, you need to rule out a yeast infection or other infection. It's common that the hormone in the iPill can cause thick white discharge, though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Oct 2014 • 1 answer
Updated 24 Aug 2014 • 1 answer
Updated 7 Sep 2014 • 1 answer
Updated 27 May 2017 • 1 answer
Updated 19 Nov 2014 • 1 answer